# SDR AALA20150124014

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,274 hours, 15,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER AT SEAT 39AB REQUIRES REPLACEMENT.  R & R CHARGER ASSEMBLY IAW AMM 33-51-05.  SYS CHECKED NORMAL.
